Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on weighted norm inequalities for the Hardy-Littlewood maximal operator


Authors: Michael Christ and Robert Fefferman
Journal: Proc. Amer. Math. Soc. 87 (1983), 447-448
MSC: Primary 42B25
MathSciNet review: 684636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an extremely simple proof of the weight norm inequalities for the Hardy-Littlewood maximal operator in $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0684636-9
PII: S 0002-9939(1983)0684636-9
Keywords: Maximal functions, weights
Article copyright: © Copyright 1983 American Mathematical Society